# SDR SWIA201335049

- Difficulty date: October 3, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXHAUST MIDDLE COWL IS CRACKED OUT IN THE AREA BY OTBD COWL PIN LATCH RECEPTACLE AREA.  C-CHECK REPAIRED LT EXHAUST MIDDLE COWL OTBD DOOR AFT PIN FRAME IAW SRM.
